# SDR UPS404410

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 982
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND STR 67R ON BSTA 982 IS CORRODED.  CORROSION IS OUT OF LIMITS ACC SRM 53-10-01, FIG 1, DETAIL 1.  REMOVED CORRODED PART AT BSTA 970 AND REPAIRED STRINGER ACC SRM 53-10-03, FIG 1 DETAIL 1.  MATERIAL EXISTING STRINGER IS 0.090 INCH 7075T6.
